# SDR 0101231146

- Difficulty date: February 28, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N146US
- Make and model: Doug DC-10-40
- Aircraft serial: 46755
- Aircraft time: 78,726 hours, 29,815 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON VERTICAL LEG OF LONGERON AT NUMBER 3 AIR CONDITIONING EXHAUST DOOR CUTOUT AT BS 515-520 JUST ABOVE THE LOWER EDGE.  REPAIRED PER EA 11-180800.
